Advanced search

Toward accurate models of achievable routing.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
KAHNG, AB, S MANTIK, and Dirk Stroobandt. 2001. “Toward Accurate Models of Achievable Routing.” Ieee Transactions on Computer-aided Design of Integrated Circuits and Systems 20 (5): 648–659.
APA
KAHNG, A., MANTIK, S., & Stroobandt, D. (2001). Toward accurate models of achievable routing. IEEE TRANSACTIONS ON COMPUTER-AIDED DESIGN OF INTEGRATED CIRCUITS AND SYSTEMS, 20(5), 648–659.
Vancouver
1.
KAHNG A, MANTIK S, Stroobandt D. Toward accurate models of achievable routing. IEEE TRANSACTIONS ON COMPUTER-AIDED DESIGN OF INTEGRATED CIRCUITS AND SYSTEMS. 2001;20(5):648–59.
MLA
KAHNG, AB, S MANTIK, and Dirk Stroobandt. “Toward Accurate Models of Achievable Routing.” IEEE TRANSACTIONS ON COMPUTER-AIDED DESIGN OF INTEGRATED CIRCUITS AND SYSTEMS 20.5 (2001): 648–659. Print.
@article{144223,
  author       = {KAHNG, AB and MANTIK, S and Stroobandt, Dirk},
  issn         = {0278-0070},
  journal      = {IEEE TRANSACTIONS ON COMPUTER-AIDED DESIGN OF INTEGRATED CIRCUITS AND SYSTEMS},
  language     = {eng},
  number       = {5},
  pages        = {648--659},
  title        = {Toward accurate models of achievable routing.},
  volume       = {20},
  year         = {2001},
}

Web of Science
Times cited: